# SDR CA060210002

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR DID NOT EXTEND ON SELECTION.  AN ALTERNATE GEAR EXTENSION SELECTION WAS CARRIED OUT AND THE AIRCRAFT LANDED WITH OUT INCIDENT.  THE PSEU HISTORY AND PRESENT FAULT WERE AS FOLLOWS: "DIN 01A FAULT"(DISCRETE INPUT EXTEND COMMAND) THE PROBLEM WAS TRACED TO A LOOSE GROUND "GS9" CONNECTED TO THE  LANDING GEAR CONTROL AND INDICATION PANEL CONNECTOR P55  PIN "P".  REF: WDM 32-61-00  SHT 7 OF 12 PAGE 1.
